# SDR SWAA2014120334626

- Difficulty date: November 15, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 27,765 hours, 13,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY MOUNTED ON THE G4 GALLEY BROKEN.  R & R LIGHT IAW AMM.
